I was asulted and went to get checked out. They took my blood and urine, also gave me 2 very strong meds to cure clap and something else. I havent got the results back yet but i did get a diflucan for a yeast infection due to the high dose of meds. But I have a discharge and I notice a fish smell odor. I am worried that I may have something now. I have Kflex and Cipro here at home. Should I take them both? I also have pain in my lower abdomen. Maybe I have a really bad yeast infection do to the strong meds? I get the results back in 3-4 days but if something is wrong I want to try to take what I have to prevent further damage. What do I do?
Welcome to the gastroenterology community! I would not recommend taking any of the leftover antibiotics you have at home before talking to your doctor. Antibiotics can definitely cause yeast infections. I would recommend also talking to your doctor about starting on a probiotic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.